# SDR ASAA2022011037125

- Difficulty date: January 10, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 40,163 hours, 11,508 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Motor
- Part number: 607551005
- Part serial: 121047397
- Condition: Inoperative
- Location: Rh Wing
- Part time: 40,163 hours, 11,508 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD PUMP MAIN TANK #2 LOW PRESSURE LIGHT WITH PUMP IN ON POSITION. GROUNDED - YES. REMOVED THE #2 TANK FWD MOTOR IMPELLER IAW B737-800 AMM 28-22-41/401 01. LEAK AND OPS CHECK GOOD
